# SDR UALA2012121407230

- Difficulty date: December 13, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 62,009 hours, 8,689 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 21198356
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DET FAN 2 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR FAN NR 2 FAILURE.  STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; CARGO SMOKE DETECTOR FAN 2 (LWR AFT) CIRCUIT IS OPEN OR SHORTED.  DB- CARGO SMOKE DETECTOR CH 2 (LWR AFT) MSG02- LATCHED CRUISE MODE DEPENDENT. REPLACED AFT CARGO PIT NR 2 SMOKE DETECTOR FAN PER MM.  TESTS OK.
